# SDR 2003UALA00531

- Difficulty date: July 1, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Aircraft time: 71,021 hours, 18,786 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING DUE TO FWD CARGO DOOR EICAS.  CHECKED DOOR LOCKED AND CLOSED PROXIMITY SENSORS FOR PROPER GAPS.  ALL CHECK WITHIN LIMITS.  SHOOK OUT PROX SENSOR WIRING WHILE ACCOMPLISHING TARGET NEAR/FAR TESTS.  CHECKED WITH AIRCRAFT PRESSURIZED.  UNABLE TO DUPLICATE.  CLEANED PROX SENSORS AND TARGETS.
